# SDR CA110331025

- Difficulty date: March 30, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Moravn Z242L
- Aircraft time: 5,425 hours
- Engine: Lyc AEIO360A1B6
- Propeller: Mtprop MTV9B
- System (JASC): 7414 · Magneto/Distributor
- Part: Distributor Blk
- Part number: K3822
- Condition: Loose
- Location: Magneto
- Part time: 635 hours
- Component: Magneto, 4370
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

(CAN) WHILE INVESTIGATING A ROUGH RUNNING ENG, DISCOVERED THE DISTRIBUTOR FINGER ON THE DISTRIBUTOR GEAR LOOSE.
